Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 14, Number 1 (2013), 59-71.
Existence of Mild Solutions for Nonlocal Cauchy Problem for Fractional Neutral Integro-Differential Equation with Unbounded Delay
In this article, we study the existence of mild solutions for the nonlocal Cauchy problem for a class of abstract fractional neutral integro-differential equations with infinite delay. The results are obtained by using the theory of resolvent operators. Finally, an application is given to illustrate the theory.
Commun. Math. Anal., Volume 14, Number 1 (2013), 59-71.
First available in Project Euclid: 25 March 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 35R10: Partial functional-differential equations 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]
dos Santos, J. P. C.; Vijayakumar, V.; Murugesu, R. Existence of Mild Solutions for Nonlocal Cauchy Problem for Fractional Neutral Integro-Differential Equation with Unbounded Delay. Commun. Math. Anal. 14 (2013), no. 1, 59--71. https://projecteuclid.org/euclid.cma/1364216230